# SDR UPS04843576

- Difficulty date: November 22, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 975890715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT STA 460 ABOVE LONG 31 R.  REMOVED CRACKED GUSSET REF SRM 51-1-21. FABRICATED REPLACEMENT GUSSET FROM SHT7075T6/.080 REF DWG 9758907. INSTALLED SAME REF SRM 51-1-8,  AND 51-1-20D
